MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHOICE PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION CHOICE PT; WIRE, GUIDE, CATHETER
Model Number 2080
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: a visual examination of the returned device found the distal tip of the guide wire was bent/kinked.This distal tip has a detached portion of 0.9cm.The outer diameter of the distal, medium and proximal were measured and found to be within specification.
 
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2022.The target lesion was completely occluded, severely calcified and mildly tortuous and was located in the foot arteries.There was no reported issue with this choice pt guidewire.The procedure was cancelled.There were no patient complications and the patient status is stable.However, device analysis revealed a tip detachment.

Brand Name
CHOICE PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key14522288
Report Number2134265-2022-06104
Device Sequence Number12394819
Product Code DQX
UDI-Device Identifier08714729177012
UDI-Public08714729177012
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K143587
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/13/2022
Device Model Number2080
Device Catalogue Number2080
Device Lot Number0026181699
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/16/2022
Initial Report FDA Received Date05/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown